Skip to Main content Skip to Navigation
Journal articles

Symmetric monochromatic subsets in colorings of the Lobachevsky plane

Abstract : We prove that for each partition of the Lobachevsky plane into finitely many Borel pieces one of the cells of the partition contains an unbounded centrally symmetric subset.
Document type :
Journal articles
Complete list of metadata

Cited literature [7 references]  Display  Hide  Download

https://hal.inria.fr/hal-00990434
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Tuesday, May 13, 2014 - 3:36:51 PM
Last modification on : Friday, March 15, 2019 - 4:55:06 PM
Long-term archiving on: : Monday, April 10, 2017 - 10:19:28 PM

File

740-4864-1-PB.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00990434, version 1

Collections

Citation

Taras Banakh, Artem Dudko, Dusan Repovs. Symmetric monochromatic subsets in colorings of the Lobachevsky plane. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, 12 (1), pp.12-20. ⟨hal-00990434⟩

Share

Metrics

Record views

104

Files downloads

877